Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online
Ask a Urologist   »  

im on 20 mg of viibryd . 100mg seroquel .

User rating for this question
Very Good
Answered by

Psychiatrist
Practicing since : 2000
Answered : 2338 Questions
Question
im on 20 mg of viibryd. 100mg seroquel. 80mg nexium 10mg baclofen hard to start peeing. no blood no pain. ?
Posted Thu, 30 Nov 2017 in Urinary and Bladder Problems
 
 
Answered by Dr. Ashok Kumar 24 hours later
Brief Answer:
Need to decrease seroquel

Detailed Answer:
Hello,
Thanks for using Health care magic.

I read your query and understand your concerns.

Seroquel is know to have strong anticholinergic side effects and difficulty in urination is one among them. Although it is mostly with higher dosages of seroquel but this side effect can occur among individuals with history of renal diseases or with poor hydration.

I am not sure what causing it for you but it is advisable to reduce dose of seroquel to relive the anti cholinergic side effects. I also request you to discuss the alternative of seroquel with your doctor.

Other medications prescribed to you have least possibility of causing urinary retention.

I hope this helps you.
Feel free to write back to me if you have more questions.
Thanks and regards.
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor